# SDR R61A2022081400514

- Difficulty date: July 21, 2022
- Submitted: August 14, 2022
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 40,070 hours, 27,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17065181007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III CORROSION FOUND ON FUSELAGE SKIN UNDER DRAIN SHROUD BETWEEN FR 84-85 & STR 28L-28R. REPAIRED IAW SRM 53-23-01/AD03
